| Model Number |
TLEAD1058-50B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
07/12/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturing records were reviewed and no issues were found.The device was not available for return.
Event or Problem Description
It was reported to nevro that during the trial the patient experienced pain and tenderness at the lead incision site.The device was removed and there have been no reports of further complications regarding this event.The trial was successful and the patient may be implanted in the future with a permanent device.